# SDR MALA040876

- Difficulty date: November 16, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- Aircraft time: 18,589 hours, 20,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, FUSELAGE IS DENTED AT LOWER FUSELAGE, BELOW CARGO DOOR AND WAS REPAIRED IAW MESABA EO S53253.  AIRCRAFT WAS RETURNED TO SERVICE 12/5/04.
